Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Equilibrium vortex configurations in domains with boundary


Author: Kenneth G. Miller
Journal: Quart. Appl. Math. 56 (1998), 553-568
MSC: Primary 76B47
DOI: https://doi.org/10.1090/qam/1632318
MathSciNet review: MR1632318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a stable configuration of point vortices for steady two-dimensional inviscid, incompressible fluid flow in a domain $ D$, it is shown that there is another stable configuration of stationary vortices in $ D$ with vortices near the original vortices plus additional vortices near any points on the boundary where the speed of the original flow is a nonzero relative minimum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B47

Retrieve articles in all journals with MSC: 76B47


Additional Information

DOI: https://doi.org/10.1090/qam/1632318
Article copyright: © Copyright 1998 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website